| Model Number |
GSJ-33-M |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, the four needles detached from the thread.Another suture was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: gsj-33-m, gsj-33-m sofsilk 3/0 blkcv-25dt 5 x 45 cm x 24 (lot#d4f2770y); gsj-33-m, gsj-33-m sofsilk 3/0 blkcv-25dt 5 x 45 cm x 24 (lot#d4f2770y); gsj-33-m, gsj-33-m sofsilk 3/0 blkcv-25dt5 x 45 cm x 24 (lot#d4f2770y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the returned product was five sutures and five needles.One needle was returned disengaged from any suture.Four needles had sutures attached and properly parked within the retainer.One suture was disengaged from any needle.Upon microscopic inspection of the needles, normal crimp and swage marks were noted.Functional testing found that the sutures were removed from the retainers without any difficulty.The sutures were loaded onto an instron machine by clamping the needle with a pneumatic grip with a serrated face and the suture end with a pneumatic yarn grip.No suture breaking or fraying was noted while handling/loading the suture into the instron machine.The instron then pulled the suture at a rate that was within specifications.It was reported that the needle detached.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.